# SDR DALA2024081208021

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496782) FWD CARGO BAY BAFFLE RBL 25 BS500G-500H FOUND CRACKED. REMOVED AND REPLACED BAFFLE PART NO. 143A7510-22 ON RBL 25 BS500G-500H IAW SRM BOEING 737-800 SRM 51-40-02 AND DWG NO. 143A7505.
